Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 151, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 2, 2018, 2:46 PM EDT for Johnston County, Wake County, North Carolina. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2018, 2:46 PM EDT (18:46 UTC)
- Expired
- Aug 2, 2018, 3:13 PM EDT
- In force
- 27 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Johnston County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 20 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1565 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.4
The text
As transmitted.
465
WUUS52 KRAH 021846
SVRRAH
NCC101-183-021930-
/O.NEW.KRAH.SV.W.0151.180802T1846Z-180802T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
246 PM EDT THU AUG 2 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
South central Wake County in central North Carolina...
West central Johnston County in central North Carolina...
* Until 330 PM EDT
* At 245 PM EDT, a severe thunderstorm was located near Benson, or 11
miles east of Lillington, moving north at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Coats Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3544 7862 3547 7865 3550 7866 3550 7868
3552 7869 3552 7872 3564 7876 3567 7856
3560 7838 3543 7848
TIME...MOT...LOC 1845Z 184DEG 14KT 3545 7862
HAIL...<.75IN
WIND...60MPH
$$
HAINES1 follow-up statement
227
WWUS52 KRAH 021913
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
313 PM EDT THU AUG 2 2018
NCC101-183-021922-
/O.CAN.KRAH.SV.W.0151.000000T0000Z-180802T1930Z/
Wake NC-Johnston NC-
313 PM EDT THU AUG 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WAKE AND WEST
CENTRAL JOHNSTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.
LAT...LON 3544 7862 3547 7865 3550 7866 3550 7868
3552 7869 3552 7872 3564 7876 3567 7856
3560 7838 3543 7848
TIME...MOT...LOC 1912Z 184DEG 14KT 3556 7861
$$
HAINESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 10:38 AM EDT, 4 hours 8 minutes earlier.
Area forecast discussion, Aug 2, 10:38 AM EDT, 4 hours 8 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 1038 AM EDT Thu Aug 2 2018 .SYNOPSIS... The upper level trough over the Appalachians is expected to gradually weaken through Saturday. Bermuda high pressure will build in from the western Atlantic this weekend and early next week. && .NEAR TERM /THIS AFTERNOON THROUGH TONIGHT/... As of 1038 AM Thursday... ...Flash flood threat continues in the NW Piedmont and Triad area... Flash flooding was ongoing mid to late morning in the Piedmont Triad region, with the most reports of flooding coming from Davidson, Forsyth, and Guilford Counties. Training of showers and thunderstorms continued to be a problem over this region aiding in the runoff on saturated ground. The lightning activity has been weakening a bit during the mid to late morning which is actually true to form with the diurnal cycle daily minimum. However, an uptick will occur with the renewed heating as temperatures approach 80 by noon in areas out ahead of the current axis of heavy rainfall. The Flash Flood Watch for the NW and W portions of the Piedmont will continue in effect. This is generally the region that has been hit with several rounds of very heavy rain in the past 3 days with some totals nearing 6-8 inches, and most recently hit this morning again. There was consideration in expanding the Watch eastward; however, it appears that even through showers and thunderstorms are expected with heavy rain this afternoon and evening, the threat of flash flooding is expected to be more isolated east of the current Watch area. In addition, the Flash Flood Guidance is higher as the ground is not as wet or saturated east of the current Watch area. The more flood prone and/or urban areas in the Triangle, Fayetteville, and the recently hard hit Wilson area may be most problematic this afternoon if training were to develop over these regions. We will maintain the current likely to categorical POP, with the diurnal uptick of convection expected through the afternoon lasting into the early evening. Current data supports MLCapes 1500-2000 J/KG where the breaks occur, bulk shear 30-35kt (NW), and strong surface moisture convergence along outflows over the region. A few isolated strong wind gusts are expected (under 50 mph) - yet with saturated soils and weight of wet trees, even garden variety storms with gusts to 40 mph may produce downed trees. CAMS suggest convection will become more scattered to widely scattered this evening. Another round of convection may evolve tonight in the west - as yet another disturbance aloft rotates around the base of the southern Appalachians as the upper trough slowly weakens, threatening the western third of central NC (essentially the current Flash Flood Watch area). && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... As of 415 AM Thursday... We will finally start to see a break in this pattern on Fri. The trough to our W will tilt and lift NE, as the Atlantic ridge begins to build in from the E. Steering flow will veer to a more SW direction, with an uptick in heights aloft, serving to kick the track of mid level waves to our NW. This will also reduce deep layer shear over central NC, and at the surface, low level flow will veer slightly so as to draw in less Atlantic-source air. But the low level flow will remain confluent, with still-notable components from the Atlantic and Gulf, moderate CAPE during the day, and the PW will remain near or over 2", so we'll still see numerous showers and storms with the potential for locally heavy rain and gusty winds. One more day of highs in the low-mid 80s, under mostly cloudy skies, before the heat starts gearing back up. Expect lows of 69-73 with pops slipping to low chance overnight as ascent quiets across the area. -GIH && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 315 AM Thursday... The Atlantic subtropical ridge builds west on Saturday and Sunday with a west to east oriented ridge axis centered near KCHS on Sunday afternoon with heights of 595dm. Precipitable water values on Saturday will range from 1.8 in the west to 2.1 in the east with PW values dropping a bit on Sunday. The air mass across central NC will be weak to moderately unstable during the afternoon and evening with frictional convergence near the coast, convergence near a weak Piedmont trough and differential heating in the mountains leading to widely scattered thunderstorms. Highs will range in the mid 80s to around 90 over the weekend with lows in the lower 70s. The upper level ridge shifts further west early next week with the ridge becoming centered over the southern Plains by Wednesday. A short wave trough in the westerly flow aloft moves across the Mid Atlantic and Carolinas on Monday and with some forcing for ascent and cooler air aloft, thunderstorm chances increase a bit. The flow aloft becomes more northwesterly on Tuesday with disturbances aloft supporting convective chances in the 30-40% range. Upper-level heights fall on Wednesday ahead of a stronger short wave trough that arrives in the OH Valley late in the day. The stronger flow aloft should support a more prominent Piedmont trough on Wednesday which will allow for an increase in convective coverage. Low level thickness values increase next week supporting highs in the upper 80s to lower 90s with some guidance even suggesting a couple of degrees hotter on Tuesday and Wednesday. -Blaes && .AVIATION /12Z THURSDAY THROUGH MONDAY/... As of 625 AM Thursday... Sub-VFR conditions will be the rule across central NC through much of this morning, with some improvement in the early afternoon before more showers/storms fill in. MVFR to IFR conditions (mainly IFR cigs with VFR to MVFR vsbys) will hold at all sites through mid morning, followed by slow improvement to MVFR then VFR from late morning through early afternoon. While isolated showers/storms are possible anytime this morning, particularly at INT/GSO, activity will really start to fill in across central NC from late morning through the afternoon. RDU/RWI/FAY should see the greatest coverage (and, accordingly, the greater frequency of storm-proximity sub-VFR conditions) from late morning through mid afternoon, with the W Piedmont (GSO/INT) seeing the greatest coverage from mid afternoon through mid evening. The coverage and intensity of storms may start to decrease a bit after nightfall, but storms will linger areawide through the night. VFR conditions will remain dominant tonight, although a period of MVFR cigs is expected to develop after 06z. Looking beyond 12z Fri, unsettled weather will continue through Fri, with a similar cycle of late-night/early-morning MVFR conditions followed by a slow rise to VFR by noon, scattered to numerous showers in the afternoon and early evening, followed by a trend back down to MVFR to IFR by midnight. Mid level ridging building in from the east Sat/Sun should result in a decrease in showers/storms as well as improved aviation conditions lasting into Mon. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for NCZ021>023-038- 039-073. && SYNOPSIS...Badgett NEAR TERM...Badgett SHORT TERM...Hartfield LONG TERM...Blaes AVIATION...Hartfield
Hazardous weather outlook, Aug 2, 4:00 AM EDT, 10 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 400 AM EDT Thu Aug 2 2018 NCZ007>011-024>028-040>043-074>078-083>086-088-089-030900- Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash- Edgecombe-Chatham-Wake-Johnston-Wilson-Montgomery-Moore-Lee-Harnett- Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 400 AM EDT Thu Aug 2 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Locally heavy downpours are possible today and tonight. This may lead to standing water and flooding of creeks and ditches. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The chance for locally heavy rainfall will continue into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time, although spotters are encouraged to report excessive rainfall measurements to the National Weather Service. NCZ021>023-038-039-073-030900- Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly- 400 AM EDT Thu Aug 2 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 2, 1:55 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Raleigh NC
155 PM EDT THU AUG 2 2018
NCZ075-085-086-021845-
Scotland NC-Hoke NC-Moore NC-
155 PM EDT THU AUG 2 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MOORE...
NORTHEASTERN SCOTLAND AND HOKE COUNTIES UNTIL 245 PM EDT...
At 154 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Laurinburg, moving north at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Laurinburg, Southern Pines, Raeford, Pinehurst, Aberdeen, Pinebluff,
Wagram, Silver City, Bowmore and Ashley Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3479 7951 3502 7953 3504 7946 3506 7948
3507 7953 3520 7954 3524 7929 3516 7910
3513 7911 3509 7910 3483 7925 3483 7935
3482 7936 3477 7933 3476 7935
TIME...MOT...LOC 1754Z 192DEG 25KT 3485 7939
HAINESSpecial weather statement, Aug 2, 2:00 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Raleigh NC
200 PM EDT THU AUG 2 2018
NCZ042-078-089-021900-
Johnston NC-Sampson NC-Wayne NC-
200 PM EDT THU AUG 2 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE...NORTHEASTERN
SAMPSON AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 300 PM EDT...
At 159 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Bowdens, or 9 miles southwest of Mount Olive,
moving north at 20 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Goldsboro, Mount Olive, Newton Grove, Hobbton, Mar-Mac, Brogden,
Elroy and Grantham.
LAT...LON 3508 7833 3539 7836 3542 7810 3533 7791
3518 7799 3519 7802 3519 7804 3518 7807
3519 7816 3513 7816 3512 7817 3509 7817
3508 7816 3505 7816
TIME...MOT...LOC 1759Z 196DEG 19KT 3513 7821
HAINESSpecial weather statement, Aug 2, 2:04 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
204 PM EDT THU AUG 2 2018
NCZ025-040-041-021900-
Chatham NC-Durham NC-Wake NC-
204 PM EDT THU AUG 2 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WAKE...NORTHEASTERN
CHATHAM AND SOUTHERN DURHAM COUNTIES UNTIL 300 PM EDT...
At 204 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Cary, moving northeast at 15 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Raleigh, Durham, Cary, Rdu International, Morrisville, Falls Lake
State Rec Area, Parkwood, Gorman, William B Umstead State Park and
Research Triangle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3612 7882 3611 7880 3609 7881 3609 7879
3607 7878 3607 7875 3594 7857 3572 7890
3583 7905 3587 7901 3588 7901
TIME...MOT...LOC 1804Z 221DEG 14KT 3583 7892
HAINESSpecial weather statement, Aug 2, 2:28 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
228 PM EDT THU AUG 2 2018
NCZ024-025-040-021915-
Chatham NC-Durham NC-Orange NC-
228 PM EDT THU AUG 2 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ORANGE...NORTHEASTERN
CHATHAM AND SOUTHWESTERN DURHAM COUNTIES UNTIL 315 PM EDT...
At 228 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pittsboro, moving northeast at 10 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding will also be possible with this storm.
Locations impacted include...
Durham, Chapel Hill, Pittsboro, Carrboro, Bynum, Fearrington and Lake
Jordan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, and other light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3587 7890 3564 7919 3575 7937 3584 7930
3585 7924 3586 7925 3590 7926 3604 7916
TIME...MOT...LOC 1828Z 218DEG 9KT 3576 7923
WSSSpecial weather statement, Aug 2, 2:30 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Raleigh NC
230 PM EDT THU AUG 2 2018
NCZ042-078-021930-
Johnston NC-Wayne NC-
230 PM EDT THU AUG 2 2018
...A STRONG THUNDERSTORM WILL AFFECT WAYNE AND SOUTHEASTERN JOHNSTON
COUNTIES UNTIL 330 PM EDT...
At 229 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Mount Olive, moving north at 25 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Goldsboro, Smithfield, Fremont, Walnut Creek, Micro, Selma, Pine
Level, Princeton, Pikeville and Seven Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
&&
LAT...LON 3534 7782 3522 7783 3525 7827 3529 7830
3528 7836 3553 7842 3559 7808 3552 7782
3543 7783 3540 7780 3538 7780
TIME...MOT...LOC 1829Z 188DEG 22KT 3532 7813
HAINESSpecial weather statement, Aug 2, 2:32 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
232 PM EDT THU AUG 2 2018
NCZ075>077-086-021930-
Lee NC-Hoke NC-Harnett NC-Moore NC-
232 PM EDT THU AUG 2 2018
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MOORE...SOUTHWESTERN
HARNETT...SOUTHWESTERN LEE AND NORTHERN HOKE COUNTIES UNTIL 330 PM
EDT...
At 231 PM EDT, Doppler radar was tracking a strong thunderstorm near
Southern Pines, moving north at 15 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Southern Pines, Carthage, Pinehurst, Aberdeen, Whispering Pines,
Vass, Cameron, Olivia, Pineview and Lemon Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
&&
LAT...LON 3510 7943 3540 7947 3544 7921 3534 7899
3519 7908 3519 7910 3517 7910 3507 7916
TIME...MOT...LOC 1831Z 192DEG 15KT 3514 7930
HAINESThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:08 PM EDT | Special Weather Statement | RAH | Alamance | 67 min |
| Aug 1, 9:43 PM EDT | Areal Flood Advisory | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph, Stanly | 3 hr |
| Aug 1, 10:20 PM EDT | Flash Flood Watch | RAH | Alamance, Anson, Chatham, Davidson, Durham, Forsyth and 14 more | 46 hr |
| Aug 2, 6:43 AM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph | 92 min |
| Aug 2, 7:29 AM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford, Randolph | 3 hr |
| Aug 2, 8:15 AM EDT | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford | 7 hr |
| Aug 2, 9:10 AM EDT | Flash Flood Warning | RAH | Davidson, Guilford, Randolph | 6 hr |
| Aug 2, 11:35 AM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 3 hr |
| Aug 2, 11:56 AM EDT | Special Weather Statement | RAH | Granville, Person | 49 min |
| Aug 2, 12:12 PM EDT | Special Weather Statement | RAH | Durham | 63 min |
| Aug 2, 12:18 PM EDT | Areal Flood Advisory | RAH | Durham, Orange, Person | 117 min |
| Aug 2, 12:47 PM EDT | Special Weather Statement | RAH | Durham, Orange | 43 min |
| Aug 2, 1:10 PM EDT | Special Weather Statement | RAH | Granville, Person | 50 min |
| Aug 2, 1:31 PM EDT | Special Weather Statement | RAH | Cumberland | 44 min |
| Aug 2, 1:33 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 42 min |
| Aug 2, 1:52 PM EDT | Areal Flood Advisory | RAH | Montgomery, Moore, Randolph | 77 min |
| Aug 2, 1:55 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 50 min |
| Aug 2, 1:58 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 47 min |
| Aug 2, 2:00 PM EDT | Special Weather Statement | RAH | Wayne | 60 min |
| Aug 2, 2:03 PM EDT | Areal Flood Advisory | RAH | Guilford | 92 min |
| Aug 2, 2:04 PM EDT | Special Weather Statement | RAH | Durham | 56 min |
| Aug 2, 2:26 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Sampson | 34 min |
| Aug 2, 2:28 PM EDT | Special Weather Statement | RAH | Chatham | 47 min |
| Aug 2, 2:30 PM EDT | Special Weather Statement | RAH | Johnston, Wayne | 60 min |
| Aug 2, 2:32 PM EDT | Special Weather Statement | RAH | Moore | 58 min |
| Aug 2, 2:34 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Orange | 41 min |
| Aug 2, 2:43 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Orange, Wake | 2 hr |
| Aug 2, 2:50 PM EDT | Special Weather Statement | RAH | Granville, Vance | 55 min |
| Aug 2, 2:52 PM EDT | Special Weather Statement | RAH | Wake | 53 min |
| Aug 2, 2:58 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Orange, Wake | 47 min |
| Aug 2, 3:05 PM EDT | Special Weather Statement | RAH | Wake | 55 min |
| Aug 2, 3:08 PM EDT | Areal Flood Advisory | RAH | Chatham, Lee, Montgomery, Moore, Richmond | 112 min |
| Aug 2, 3:09 PM EDT | Special Weather Statement | RAH | Wake | 51 min |
| Aug 2, 3:11 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Wake | 24 min |
| Aug 2, 3:14 PM EDT | Special Weather Statement | RAH | Lee, Moore, Richmond | 61 min |
| Aug 2, 3:22 PM EDT | Special Weather Statement | RAH | Nash | 38 min |
| Aug 2, 3:32 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Lee, Orange, Wake | 3 hr |
| Aug 2, 3:32 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Lee, Wake | 43 min |
| Aug 2, 3:39 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Wake | 51 min |
| Aug 2, 3:44 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 61 min |
| Aug 2, 3:46 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 44 min |
| Aug 2, 3:50 PM EDT | Special Weather Statement | RAH | Halifax | 55 min |
| Aug 2, 3:56 PM EDT | Special Weather Statement | RAH | Forsyth | 64 min |
| Aug 2, 3:56 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 49 min |
| Aug 2, 4:06 PM EDT | Flash Flood Warning | RAH | Davidson, Forsyth | 6 hr |
| Aug 2, 4:08 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance | 35 min |
| Aug 2, 4:11 PM EDT | Flash Flood Warning | RAH | Stanly | 3 hr |
| Aug 2, 4:16 PM EDT | Areal Flood Advisory | RAH | Anson, Richmond | 93 min |
| Aug 2, 4:33 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance | 27 min |
| Aug 2, 4:37 PM EDT | Special Weather Statement | RAH | Warren | 23 min |
| Aug 2, 4:42 PM EDT | Special Weather Statement | RAH | Montgomery | 48 min |
| Aug 2, 5:06 PM EDT | Special Weather Statement | RAH | Randolph | 39 min |
| Aug 2, 5:10 PM EDT | Special Weather Statement | RAH | Guilford | 65 min |
| Aug 2, 5:24 PM EDT | Special Weather Statement | RAH | Davidson | 51 min |
| Aug 2, 5:47 PM EDT | Flash Flood Warning | RAH | Guilford, Randolph | 3 hr |
| Aug 2, 6:14 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 41 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.